# SDR VTZA96088

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89737527
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LYH/IAD - FLT 6189 - DURING TAKEOFF AT 1400 HRS ON 2-25-96, ABORTED THE TAKEOFF DUE TO RT ENGINE NOT MAKING TARGETED TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED SCREW 'X' ON THE RT FUEL CONTROL UNIT.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
